Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Underweight, on the lower side of normal BMI. No improvement with nutrition supplements, had gain while on contraceptives. Can I get these prescribed?

Hello Doctor, I am so depressed about my weight that I am contemplating taking ciplactin or periactin for a few months to gain weight and give me a kick so that I can maintain my weight from there. I am unbelievably unhappy about my appearance and when I was on the contraceptive pill it helped increase my appetite i gained a bit of weight and felt so much happier about myself but now I am off the pill as I don t need to use it for that purpose. Nobody understands how much this is effecting me, nutrition supplements do not help and I have no appetite to help me change things myself however I am at on the lowest side of the normal range for my BMI so I doubt that my GP will prescribe this to me. How can I get him to prescribe me this medicine? Is it dangerous to use for more than a few months? I am aware what it is used for as I have researched the product. Hoping to hear from you soon. Thank you
Asked On : Thu, 17 May 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, you said you have been using ciplactin for few months for weight gain , you already said that you know its side effects also and you still want to use it, i think it is abad idea, better you once again consult your doctor get good appitite increasing tonics, improve your diet and life style , sleepwell and dont be anxious as anxiety increases stress hormones and it may lead to further weaight loss. take care.
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor